JournalsprimsVol. 24, No. 3pp. 379–395

On Factor Decomposition of an Ergodic Groupoid

  • Shigeru Yamagami

    Kyoto University, Japan
On Factor Decomposition of an Ergodic Groupoid cover
Download PDF

Abstract

Factor decomposition of cocycle regular representations of ergodic groupoids whose stabilizer groups are uniformly abelian is studied.

Cite this article

Shigeru Yamagami, On Factor Decomposition of an Ergodic Groupoid. Publ. Res. Inst. Math. Sci. 24 (1988), no. 3, pp. 379–395

DOI 10.2977/PRIMS/1195175033